Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have recently begun experiencing extreme tiredness. I started Claravis around July 25th 2012, at 10mg, now I'm up to 40mg. I am a male weighing 145 pounds

Is tiredness, to the point of exhaustion, a common side effect of Accutane?

I slept all day today until 3pm.

I did not experience this exhaustion before going up to 40mg.

I really need to know if this is common or uncommon.

I know side effects are different for everyone. But a lot of side effects aren't listed for medications, and the best answers come from people who have taken the drug.

I'm wondering, how common it is for people to experience extreme tiredness due to Accutane?

thank you

joe

Edited by paperbag

Share this post


Link to post
Share on other sites

When I first started accutane I was exhausted ALL the time. I would literally only be able to do things in hr or so bursts with naps in between. Eventually the constant exhaustion went...then I went up to 50mg and I got it again, but only for a week or so.

Your dose doesnt seem particularly high for your weight, I would give it around 2 weeks and see if you are feeling better, remember to eat properly and healthily as accutane is a toll on your body. If you are still having issues after that it may be worth letting your dermatologist know, after all you cant do anything with that type of exhaustion, so it will just make your life sucky even if you do get through it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×